# SDR CA150102003

- Difficulty date: December 31, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 1,210 hours
- Engine: Pwc PW150A
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Failed
- Location: Mlg
- Part time: 211 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON DEPARTURE, NR 3 MAIN WHEEL TIRE FAILED. THE AIRCRAFT RETURNED TO THE POINT OF DEPARTURE AND LANDED NORMALLY. UPON INSPECTION IT WAS DETERMINED THAT MATERIAL FROM THE FAILED TIRE HAD CAUSED IMPACT DAMAGE TO THE LANDING GEAR DOOR AND INBOARD FLAP. THE WHEEL/TIRE ASSY HAS BEEN REPLACED AND THE AIRCRAFT WILL BE RETURNED TO SERVICE FOLLOWING REPAIRS OF THE INCURRED DAMAGE.
